# SDR USAA2013032500013

- Difficulty date: March 22, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 23,849 hours, 10,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS, THE FORWARD EMERGENCY FLASHLIGHT NOT BLINKING.  MAINTENANCE REPLACED FORWARD FLIGHT ATTENDANT FLASHLIGHT BATTERY.  OPS GOOD.
